# SDR SCNA96210

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CIRCUIT BREAKER TRIPPED.  CLEARED SHORTED 28 VOLT TAB AT RIGHT FORWARD OVER WING LIGHT ASSEMBLY, OPS CHECKED OK.
